# SDR AT0200030

- Difficulty date: August 23, 2001
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N828AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Location: Main Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED BETWEEN F.S. 210 TO F.S. 230, RBL 22.0.     CORRECTIVE ACTION:  REMOVED AND REPLACED SECTION OF CABIN SEAT TRACK BETWEEN F.S. 194 TO F.S. 284, RBL 22.0 PER DC-9 SRM 53-05 FIGURE 4F.
